# SDR ENHA2003004

- Difficulty date: August 20, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N48CF
- Make and model: Cessna T207A
- Aircraft serial: 20700366
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod Tube
- Condition: Cracked
- Location: Nr 6 Cylinder
- Part time: 323 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 6 CYLINDER EXHAUST PUSHROD TUBE HOUSING CRACKED, PUSHROD BENT.  SUSPECT STUCK VALVE.
